MathSciNet Relay Station
MathSciNet bibliographic data
MR2323395 68R10 (05C38 05C40 68M10)
Park, Jung-Heum; Lim, Hyeong-Seok; Kim, Hee-Chul Panconnectivity and pancyclicity of hypercube-like interconnection networks with faulty elements. Theoret. Comput. Sci. 377 (2007), no. 1-3, 170–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement